# SDR MASA200501040

- Difficulty date: December 15, 2005
- Submitted: March 21, 2006
- Operation: Air carrier
- Aircraft: N838MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145384
- Aircraft time: 11,522 hours, 11,069 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 32248001
- Part serial: 10002150
- Condition: Discharged
- Location: Master
- Part time: 9,191 hours, 8,657 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2950 CMH - BOTH MAIN BATTERYS DEAD.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 BATTERY.
